# SDR AALA202508131243

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 46,940 hours, 5,455 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD ELT BATTERY INOP. MAINTENANCE REPLACED FWD ELT IAW AMM 25-63-01. OPS CHECK GOOD.
